Hi Ladies........This is Sonshine 1. I haven't posted in awhile but have been following your posts and must say this is a very good way to communicate. It's like we are all in a special family. My prayers go out every night for all us ladies that fight this battle. I do have a question........I did decide to stop my Avastin treatments after 16 infusions, which includes the 5 along with my chemo treatments. The joint pain, unusual symptoms that started and the fatigue just got to be to much. My question is has anyone out there been on Avastin as a stand alone and stopped. I'm wondering what your side affects were after stopping and how long they lasted. It has been 6 weeks since my last infusion and I'm having very severe joint pain throughout my whole body and now on pain relief medicine to get through the day. I'm wondering if anyone has gone through this and how long it took. Thank you ladies for being there. The best to everyone.
Need help with Avastin side affects: Hi Ladies... - My Ovacome
12,310 members • 14,694 posts